# SDR UHLA2011031100113

- Difficulty date: March 11, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 13,572 hours, 8,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT BATT FAULT IN FLIGHT.  MAINTENANCE PERFORMED OPS CHECK OF SYSTEM IAW EMB 170 MM 33-51-00.  THE A/C WAS ROUTED TO A HANGAR THAT NIGHT FOR TROUBLESHOOTING.  MAINTENANCE REPLACED GS0266 AND C/P P0546 IAW EMB 170 SWPM 20-41-20 AND 20-50-10.
